On the natural restrictions in the singular Gauss–Markov model
Yongge Tian (),
M. Beisiegel,
E. Dagenais and
C. Haines
Statistical Papers, 2008, vol. 49, issue 3, 553-564
Keywords: Gauss–Markov model; Estimability of parametric functions; Unbiasedness of linear estimator; Natural restriction; Explicit restriction; Matrix rank method; OLSE; BLUE; 62J05; 62F30 (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00362-006-0032-5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:stpapr:v:49:y:2008:i:3:p:553-564
Ordering information: This journal article can be ordered from
http://www.springer. ... business/journal/362
DOI: 10.1007/s00362-006-0032-5
Access Statistics for this article
Statistical Papers is currently edited by C. Müller, W. Krämer and W.G. Müller
More articles in Statistical Papers from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().